| Model Number |
0170 |
| Medical Device Problem Codes |
Fracture (1260); Over-Sensing (1438); Pacing Problem (1439); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
Event or Problem Description
Boston scientific received information that this lead displayed noise, oversensing and pacing inhibition which resulted in greater than two seconds of asystole for the patient.A lead fracture was suspected but not confirmed.The patient was seen for a revision procedure where the lead was explanted and replaced.The device remains in service.There were no additional adverse patient effects reported.